# SDR IPXA2019032840539

- Difficulty date: January 23, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 101,727 hours, 17,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65B6342110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2 CRACK AND DEFORM DAMAGE WERE FOUND ON WALKWAY (P/N: 65B63421-10) IN MAIN DECK. REPAIR IAW SRID: 4-4363419837 AND EO B747-5320-72017-A.
